# SDR QXEA2011121601357

- Difficulty date: December 11, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 25,862 hours, 26,841 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 102.5-229.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD SEAT TRACK NR 18 HAS AREAS OF CORROSION BETWEEN STA X102.500 AND 229.500.  REMOVED CORROSION IAW RD 8/4-53-884.  MEASURED MATERIAL LOSS TO BE .412", FOUND TO BE IN LIMITS IAW RD 8/4-53-884.  INSPECTED BLEND AREA FOR CRACKS NO DEFECTS NOTED REF NTM 51-00-01-250-801.  RESTORED SURFACE PROTECTION TO AFFECTED AREA IAW RD 8/4-53-884.
